# SDR CA001013002

- Difficulty date: February 3, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 11,114 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Failed
- Location: Rotor
- Part time: 20 hours
- Component: Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORE AND AFT SERVO WORKED WELL ON THE INSTALLATION, HOWEVER AFTER 19.7 HOURS IT WAS MOTORING AND CAUSING FEED BACK. UNIT REPLACED.
